# SDR NWAA092416310

- Difficulty date: July 2, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 83,249 hours, 10,181 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING IDG REPAIR FOUND THE MIDSPAR WEB DAMAGED AT NAC STA 174 AND NAC BL 7.  REPAIRED PER EA 63-215321.
